The inner structure of ΛCDM haloes – III. Universality and asymptotic slopes
Article first published online: 19 FEB 2004
Monthly Notices of the Royal Astronomical Society
Volume 349, Issue 3, pages 1039–1051, April 2004
How to Cite
Navarro, J. F., Hayashi, E., Power, C., Jenkins, A. R., Frenk, C. S., White, S. D. M., Springel, V., Stadel, J. and Quinn, T. R. (2004), The inner structure of ΛCDM haloes – III. Universality and asymptotic slopes. Monthly Notices of the Royal Astronomical Society, 349: 1039–1051. doi: 10.1111/j.1365-2966.2004.07586.x
- Issue published online: 1 APR 2004
- Article first published online: 19 FEB 2004
- Accepted 2003 December 29. Received 2003 December 20; in original form 2003 November 11
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!